MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; CSF DRAIN SYS/CRANIAL ACCESS
Catalog Number 821730C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a leak was noticed on eds3 drainage system (id 821730c) at the level of valve (sampling tap) during the change of bandage.The drainage system was implanted on (b)(6) 2024 due an arteriovenous malformation.The anti-reflux valve was replaced, then the entire system was replaced as it was still leaking.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Eds3 drainage system was returned for evaluation: dhr - no anomalies.Failure analysis - the eds was visually inspected; cracks and stress marks were noted in the system stopcock connector.The complaint is confirmed.Root cause - the root cause for the issue reported by the customer is due to over tightening, as noted in the ifu finger tightening when connecting devices.

Brand Name
EDS3 DRAINAGE SYSTEM
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18966526
Report Number3013886523-2024-00081
Device Sequence Number6571369
Product Code JXG
UDI-Device Identifier10381780521020
UDI-Public(01)10381780521020(17)280831(10)7282443
Combination Product (Y/N)N
PMA/510(K) Number
K172537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number821730C
Device Lot Number7282443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date03/24/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age19 YR
Patient SexMale